Assistant Professor |College of Engineering, Department of Computer Science and Engineering

Dr. Qi Wang received the B.Eng. degree in Information Security from University of Science and Technology of China in 2007, and the Ph.D. degree in Computer Science and Engineering from The Hong Kong University of Science and Technology in 2011. His research interests include Cryptography and its application, Error-correcting codes and Combinatorics.

Personal Profile

Research

Cryptography and its applications, Error-correcting codes, Combinatorics


Teaching

CS201 Discrete Math

CS403 Cryptography and Network Security

CS315/EE364 Information Theory and Coding

CS102: Basics of Computer Programming Design

CS209: Computer System Design


Publications Read More

Book Chapters

[B1] Koji Momihara, Qi Wang and Qing Xiang, ``Cyclotomy, difference sets, sequences with low correlation, strongly regular graphs, and related geometric substructures,'' In Kai-Uwe Schmidt, Arne Winterhof (Eds.) {em Combinatorics and Finite Fields, RICAM Radon Series on Computational and Applied Mathematics}, vol. 23, pp. 173-198, Berlin, Boston: De Gruyter, 2019.

Refreed Journal Papers

[J18] Can Xiang, Xin Ling and Qi Wang, ``Combinatorial t-designs from quadratic functions,'' Designs Codes and Cryptography, DOI:https://doi.org/10.1007/s10623-019-00696-9, published online.

[J17] Jerod Michel and Qi Wang, ``Partial geometric designs from group actions,'' Designs Codes and Cryptography, vol. 87, no. 11, pp. 2655-2670, 2019.

[J16] Haode Yan, Zhengchun Zhou, Jian Weng, Jinming Wen, Tor Helleseth, and Qi Wang, ``Differential spectrum of Kasami power permutations over odd characteristic finite fields,'' IEEE Transactions on Information Theory, vol. 65, no. 10, pp. 6819-6826, 2019.

[J15] Jerod Michel and Qi Wang, ``Almost designs and their links with balanced incomplete block designs,'' Designs Codes and Cryptography, vol. 87, no. 9, pp. 1945-1960, 2019.

[J14] Jerod Michel and Qi Wang, ``Almost difference sets in nonabelian groups,'' Designs Codes and Cryptography, vol. 87, no. 6, pp. 1243-1251, 2019.

[J13] Jerod Michel and Qi Wang, ``Some new balanced and almost balanced quaternary sequences with low autocorrelation,'' Cryptography and Communications, vol. 11, no. 2, pp. 191-206, 2019.

[J12] Changli Ma, Qi Wang and Meng Zhao, ``LDPC codes based on the space of symmetric matrices over finite fields,'' IEEE Transactions on Information Theory, vol. 63, no. 7, pp. 4332-4343, 2017.

[J11] Qi Wang, ``Some cyclic codes with prime length from cyclotomy of order $4$,'' Cryptography and Communications, vol. 9, no. 1, pp. 85-92, 2017.

[J10] Cunsheng Ding, Alexander Pott, and Qi Wang, ``Skew Hadamard difference sets from Dickson polynomials of order $7$,'' Journal of Combinatorial Designs, vol. 23, no. 10, pp. 436-461, 2015.

[J9] Alexander Pott and Qi Wang, ``Difference balanced functions and their generalized difference sets,'' Journal of Combinatorial Theory Series A, vol. 131, no. 4, pp. 61-70, 2015.

[J8] Cunsheng Ding, Qi Wang and Maosheng Xiong, ``Three new families of zero-difference balanced functions with applications,'' IEEE Transactions on Information Theory, vol. 60, no. 4, pp. 2407-2413, 2014.

[J7] Qi Wang and Yue Zhou, ``Sets of zero-difference balanced functions and their applications,'' Advances in Mathematics of Communications}, vol. 8, no. 1, pp. 83-101, 2014.

[J6] Cunsheng Ding, Alexander Pott, and Qi Wang, ``Constructions of almost difference sets from finite fields,'' Designs Codes and Cryptography, vol. 72, no. 3, pp. 581-592, 2014.

[J5] Gohar Kyureghyan, Petter Mueller, and Qi Wang, ``On the size of Kakeya sets in finite vector spaces,'' The Electronic Journal of Combinatorics, vol. 20, no. 3, #P36, 2013.

[J4] Qi Wang, ``The linear span of the frequency hopping sequences in optimal sets,'' Designs Codes and Cryptography, vol. 61, no. 3, pp. 331-344, 2011.

[J3] Qi Wang and Xiaoni Du, ``The linear complexity of binary sequences with optimal autocorrelation,'' IEEE Transactions on Information Theory, vol. 56, no. 12, pp. 6388-6397, 2010.

[J2] Qi Wang, ``The linear complexity of binary sequences with three-level autocorrelation,'' IEEE Transactions on Information Theory, vol. 56, no. 8, pp. 4046-4052, 2010.

[J1] Qi Wang, ``Optimal sets of frequency hopping sequences with large linear spans,'' IEEE Transactions on Information Theory, vol. 56, no. 4, pp. 1729-1736, 2010.

Refereed Conference Articles

[C9] Feng Liu and Qi Wang, ``IBRS: An efficient identity-based batch verification scheme for VANETs based on ring signature,'' The 2019 IEEE Vehicular Networking Conference (VNC'19), Los Angeles, California, USA, Dec. 4-6, 2019.

[C8] Geyang Wang and Qi Wang, ``An OACF-preserving operation based on Parker's transformation,'' The 9th International Workshop on Signal Design and its Applications in Communications (IWSDA'19), Dongguan, China, Oct. 20-24, 2019.

[C7] Jerod Michel and Qi Wang, ``Placement delivery arrays from combinations of strong edge colorings,'' The 9th International Workshop on Signal Design and its Applications in Communications (IWSDA'19), Dongguan, China, Oct. 20-24, 2019.

[C6] Rujia Li, David Galindo, and Qi Wang, ``Auditable credential anonymity revocation based on privacy-preserving smart contracts,'' The 3rd International Workshop on Cryptocurrencies and Blockchain Technology} (CBT'19), Lecture Notes in Computer Science no. 11737, Luxembourg, Sep. 26-27, 2019.

[C5] Alexander Pott and Qi Wang, ``Some results on difference balanced functions,'' The International Workshop on the Arithmetic of Finite Fields (WAIFI'14), Lecture Notes in Computer Science no. 9061, Springer, Heidelberg, Gebze, Turkey, Sep. 26-28, 2014.

[C4] Gohar Kyureghyan and Qi Wang, ``An upper bound on the size of Kakeya sets in finite vector spaces,'' The International Workshop on Coding and Cryptography (WCC'13), Bergen, Norway, Apr. 15-19, 2013.

[C3] Alexander Pott, Qi Wang, and Yue Zhou, ``Sequences and functions derived from projective planes and their difference sets,'' The International Workshop on the Arithmetic of Finite Fields (WAIFI'12), Lecture Notes in Computer Science no. 7369, Springer, Heidelberg, Bochum, Germany, Jul. 16-19, 2012.

[C2] Qi Wang and Xiaoni Du, ``The linear complexity of binary sequences with optimal autocorrelation,'' The 2010 IEEE International Symposium on Information Theory (ISIT'10), Austin, Texas, USA, Jun. 13-18, 2010.

[C1] Qi Wang, Yonglong Luo, and Liusheng Huang, ``Privacy-preserving protocols for finding the convex hulls,'' The 3rd International Conference on Availability, Reliability and Security (ARES'08), Barcelona, Spain, Mar. 4-7, 2008.

Lab members Read More

Join us

Contact Us

Contact Address

Department of CSE, SUSTech, No. 1088 Xueyuan Blvd. Nanshan District, Shenzhen, Guangdong 518055, China

Office Phone

+86-755-88018532

Email

wangqi@sustech.edu.cn

Copyright © 2018 All Rights Reserved.